RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 3, Pages 474–478 (Mi tmf5463)  

Cauchy problem for waves on shallow water

R. F. Bikbaev


Abstract: A classical one-dimensional model of shallow water in the class of continuously differentiable functions is considered. A criterion is obtained for the existence of a solution to the Cauchy problem that is global in time. For the special class of step-type initial data, the asymptotic behavior of the solution as $t\to+\infty$ is calculated.

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:3, 327–330

Bibliographic databases:

Received: 29.11.1989

Citation: R. F. Bikbaev, “Cauchy problem for waves on shallow water”, TMF, 86:3 (1991), 474–478; Theoret. and Math. Phys., 86:3 (1991), 327–330

Citation in format AMSBIB
\Bibitem{Bik91}
\by R.~F.~Bikbaev
\paper Cauchy problem for waves on shallow water
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 474--478
\mathnet{http://mi.mathnet.ru/tmf5463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107944}
\zmath{https://zbmath.org/?q=an:0729.76015|0719.76015}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 327--330
\crossref{https://doi.org/10.1007/BF01028432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ55400016}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5463
  • http://mi.mathnet.ru/eng/tmf/v86/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:92
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020